I just got off of the pill (YAZ) 3 weeks ago.
Three days after I stopped taking the pill I had a light period that lasted 4 days. Now 11 days after the 1st day of my period I have been really nauseated, I have had a head ache for 3 days straight and by breast are swollen and tender.
Is it possible that I have already ovulated and I am showing signs of pregnancy or could it be that I am experiencing the effects of being off birth control for the first time in 2 years?
It truly could be either one--time will tell! You will have to take a pregnancy test about when you would expect your period, and again 2 weeks later to be sure. Good luck!
-- Cynthia, CNM
Cynthia Flynn, CNM. PhD, is the General Director of the Family Health and Birth Center which provides prenatal, birth, postnatal, gynecological and primary health care to underserved women and their families in Washington, D.C. Recently Cynthia served as Associate Professor of Nursing at Seattle University. There she not only taught, but remained in full scope clinical midwifery practice at Valley Medical Center where she cared for pregnant and birthing women, and practices well-woman gynecology, family planning, and treatment of sexually transmitted diseases.
Cynthia founded Columbia Women's Clinic and Birth Center, where she took care of pregnant women and infants up to two weeks of age and attended both birth center and hospital births. Before Cynthia earned her CNM, she worked as a registered nurse in labor and delivery and postpartum and is a certified Doula and Doula trainer.